# SDR 2009FA0001020

- Difficulty date: October 15, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N419FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DOOR LATCH ASSY BUSHINGS WORKED LOOSE.  FAILURE OF LOCKING FLUID WHICH HOLDS THE BUSHINGS IN PLACE.  USE OF A DIFFERENT METHOD TO SECURE BUSHINGS IN HINGE ASSY FOR PERHAPS A SIMPLER ASSY WITH FEWER MOVING PARTS.
